# SDR IXXA060534S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND SEAT TRACK "F" GOUGED AT STATION 860.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED SEAT TRACK SECTION, AND SPLICES, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW SEAT TRACK SECTION, AND SPLICES IAW DC8 SRM 51-1-8, AND 53-2-3.
